# SDR GTIA2018072302757

- Difficulty date: July 19, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N640NK
- Make and model: Airbus A320-232
- Aircraft serial: 6507
- Aircraft time: 13,315 hours, 6,041 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

CABIN FAN AMBER ICON ON COND PAGE ABOVE CKPT ACCOMPANIED WITH ODOR IN FORWARD CABIN. ( CABIN FANS )
